| Model Number |
10371 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
| Date of Event |
05/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: bsc aware date used as event date is unknown.
Event or Problem Description
The following event originated from social media, and therefore despite good faith efforts the information is often incomplete.Additionally, due to the limited information received through good faith efforts, this event may represent a duplicate of an event which was already known to boston scientific.It was reported that pericardial effusion occurred.A left atrial appendage closure procedure was performed, and a watchman flx closure device was implanted.At an unspecified time, post-discharge, the patient was transferred via ambulance to the same hospital that the implant procedure took place.The patient was brought to the catheterization laboratory and the patient's blood pressure was not registering.A pericardial effusion was identified and a pericardiocentesis was performed.The patient is doing well now with no further complications and is off their xarelto.
Additional Manufacturer Narrative
B3: event date corrected from (b)(6) 2023 to (b)(6) 2020 based on additional information.B5: additional information.D4: model number, lot number, catalog number, expiration date, udi# added.D6a: procedure date added.H4: manufacture date added.
Event or Problem Description
The following event originated from social media, and therefore despite good faith efforts the information is often incomplete.Additionally, due to the limited information received through good faith efforts, this event may represent a duplicate of an event which was already known to boston scientific.It was reported that pericardial effusion occurred.A left atrial appendage closure procedure was performed, and a watchman flx closure device was implanted.At an unspecified time, post-discharge, the patient was transferred via ambulance to the same hospital that the implant procedure took place.The patient was brought to the catheterization laboratory and the patient's blood pressure was not registering.A pericardial effusion was identified and a pericardiocentesis was performed.The patient is doing well now with no further complications and is off their xarelto.It was further reported that the patient was transferred via ambulance back to the hospital the day after the procedure.